stools. Tuesday , January 10th , 2017 - 18:25:07 PM
If the child complains of these symptoms, you should visit a pediatrician for check-up. At times the child may suffer from severe diarrhea, dizziness, bleeding rectum, respiratory problems, not passing enough urine as well as weakness. In such a case, the child needs to be taken to the hospital or doctor immediately.
Algae plays a potent role in causing this condition as they consist essential amino acids, vitamins, and minerals that are dedicated to improving the defense mechanisms, thereby helping one to feel healthy. Algae supplements when administered are known to be high in fiber content, due to which the stools may appear green. It could also be caused due to certain medications, such as iron supplements that change the color of stool drastically. Iron supplements are multivitamins having a high iron content, or even the inclusion of foods that are rich in iron, may cause green stool due to the body's incapability of absorbing excess iron. The body supplements the need by introducing iron salts into the system due to which its color may turn green.
Chlorophyll rich vegetables may be one of the reason behind dark green stool. If the green vegetables are taken in excess, they may cause your stool green. Hence there is no need to panic, but if you are still worried about it, then stop the consumption of green vegetables for few days and observe your stool. As green vegetables are some of the healthiest foods, start its consumption once your doubts are clear.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Break Through claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.